MathSciNet Relay Station
MathSciNet bibliographic data
MR2344705 (2008f:86002) 86-08 (86A05)
Luo, Zhendong; Chen, Jing; Zhu, Jiang; Wang, Ruiwen; Navon, I. M. An optimizing reduced order FDS for the tropical Pacific Ocean reduced gravity model. Internat. J. Numer. Methods Fluids 55 (2007), no. 2, 143–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement